# SDR SWIA202162568

- Difficulty date: August 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: 601R314061
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT DOOR FWD AND AFT LOWER INTERNAL CORNERS OF DOOR STRUCTURE IS CORRODED   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED L/H EMERGENCY EXIT FORWARD AND AFT LOWER INTERNAL BRACKETS I.A.W. BOMBARDIER CRJ 200 SRM 51-42-11 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
